# SDR SWAA2025022498836

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,071 hours, 14,872 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYS A HYDRAULIC LOSS AFTER GEAR RETRACTION<[01] REPLACED #1 ENG CASE DRAIN FILTER AND ?A? ELEC CASE DRAIN FILTER; NO DEBRIS FOUND IN EITHER FILTER. REPLACED#1 ENG DRIVEN HYDRAULIC PUMP IAW AMM 29-11-11. RAN ENGINE TWICE; OPS AND LEAKS CHECKS GOOD. ALSO REF AMM 29-11-41AND 29-11-51 FOR CASE DRAIN FILTERS.
